PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 83 | 1 | 1-4
Tytuł artykułu

On a paper of Guthrie and Nymann on subsums of infinite series

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In 1988 the first author and J. A. Guthrie published a theorem which characterizes the topological structure of the set of subsums of an infinite series. In 1998, while attempting to generalize this result, the second author noticed the proof of the original theorem was not complete and perhaps not correct. The present paper presents a complete and correct proof of this theorem.
Słowa kluczowe
Rocznik
Tom
83
Numer
1
Strony
1-4
Opis fizyczny
Daty
wydano
2000
otrzymano
1998-06-26
Twórcy
autor
  • Department of Mathematical Sciences, The University of Texas at El Paso, El Paso, TX 79968-0514, U.S.A.
autor
  • Department of Mathematics, Princeton University, Princeton, NJ 08544-1000, U.S.A.
Bibliografia
  • [1] J. A. Guthrie and J. E. Nymann, The topological structure of the set of subsums of an infinite series, Colloq. Math. 55 (1988), 323-327.
  • [2] J. E. Nymann and R. A. Sáenz, The topological structure of the set of $P$-sums of a sequence, Publ. Math. Debrecen 50 (1997), 305-316.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv83i1p1bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.